# SDR AALA202110294750

- Difficulty date: October 26, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737*
- Aircraft serial: 31277
- Aircraft time: 10,996 hours, 4,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT HOUSING LOOSE AT SEAT 12C. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
